Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taking tetralysal 300 antibiotic. what to do after that ?

I m female and have a problem with acne , the dokter gave me a TETRALYSAL TRAITMENT FOR 3 WEEKS, and also an Fucidin 2% (creme) , Iso-Betadine (for washing) for 2 weeks. Do I have to take the Tetralysal and do the Fucidin and Iso-betadine together (same weeks) or till i finish the Tetralysal, and after the 3 weeks, beginning with the other medecin??? please answer me soon as possible, i took the tetralysal today and i want to know what to do after that. Thanks, Yasmin
Asked On : Sat, 5 Mar 2011
Answers:  1 Views:  874
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello sara,
may i know which country are you from. the treatment that has been prescribed to you is very outdated and wrong too.
I suggest dont start this treatment at all.
you may use clindamycin or nadifloxacin gel twice daily on the lesions and adapelene gel all over the face at night. take doxycycline 100 mg daily instead of tetralysyl.
use any good face wash which suits your skin.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor